Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red spots on limbs and stomach, itchy after hot shower and at night. Scabies?

Hi Doc, I came to new zealand like 6 months ago and tiny red spots started coming on my hands,arms,legs, stomach and they like vanished itself after sometime.Now after a gap of 2-3 months the same has started happening and they are itchy not that much but they itch as lot during a hot shower and at night someties could that be scabies???
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi i do not think it is scabies.scabies effects typical sites like finger web areas,wrist,umblicus and genital reas.presents as papulo pustules all over the body from neck to toe.usually shower decreases itching in scabies.i think the above condition is acute is caused by food allergens,dyes and insect can be treated by atarax 25 mg at night,alaspan in the morning and application of calamine lotion over the lesion.if still no response go for oral steriods
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor